# SDR AALA201905199003

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 23,307 hours, 2,575 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 216931
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAXI AND SHUTDOWN HAD BRAKE TEMP INDICATION ON EICAS, LEFT GEAR RIGHT FORWARD BRAKE TEMP AT 5.2 ALL OTHER GEAR TEMPS AT 3.0 OR LOWER. RIGHT GEAR BRAKE TEMPS AT 1.8 OPS NORMAL. MAINTENANCE FOUND #2 BRAKE HAD SEIZED UP. REPLACED # 2 BRAKE ASSY IAW AMM 32-45-01 AND ALSO REPLACED # 2 TIRE DUE TO SEVERE OVERHEAT.
